I have been taking vicoprofen for about 2 years now. The 1st year it was 2-4 pills only twice a week. Then for 6 months i was taking 2-6 about 5 times a week, however the last 6 or so months it has been 4-10 (typically 6 or 7 a day 2 or 3 pills every 3 hours until around 4 o'clock every day. Then i would let it wear off and smoke some p*t to sleep or take a 5mg valium. I have 3 children that i take care of and the pills help me play with them, do laundry, etc. however lately i have been more and more irritable and cannot even go out at night with friends for drinks every month or so because i am afraid to mix the 2 (alcohol and vicoprofen). If i dont take it then i feel like sh*t all day and dont want to go out. I am fed up with the control it has on my life and am now 50 hours without any vicoprofen. I have been taking valium however i am still freaking out a bit especially last night. Right when i started to fall asleep in the middle of the night my 3 year old woke me up saying he had a bad dream and i freaked out (not really in front of him) however i put my head through a wall in our house after i left him and began pacing (he did not see). I am seeing a psychiatrist tonight however i am feeling a little better today. The cold sweats werent so bad but the diarrhea was today. It's almost like i have the tail end of the flu however last night was the beginning of the flu. Any suggestions, i am trying this cold turkey cause i am fed up of being miserable until i take my vicos and am very angry at myself. I have a couple of days that i am staying at a friends house away from anything because working with 3 kids 3 and under from 7 a.m till 9 p.m is driving me straight to the insane asylum.
Hi :) welcome to the forum and congrats on your decision... i would suggest you to read the thomas recipe and the amino acid protocol at the health pages... there are some advices which can help you now... most of all, keep being positive, the mental part is tough once the physical symptoms are gone .... take lots of hot bath with epsom salts, you will feel much better after one...take the mineral supplements, they will help you with muscle pains.... once you stop the valium, you might need valerian root to help with anxiety and with sleep ( it is not addictive so much better than a benzo )... try melatonin also for sleep ( it is a good natural stuff, an sleep inducer )... eat healthy, lots of protein and vegs, fruits.... your body, brain will need some nourishment for a while....
what you were experiencing after using for a while are common side effects of long term opiate abuse, it doesn't get better, just the opposite... remember this when you feel like just using to feel better, you will never be able to control your use .... quitting is our only choice so keep walking this new clean path and keep posting, you will get support !!!
Thank you for the kind words Laurel and Sharlola! This is now day 3 and i feel pretty good. I saw the psychiatrist who works at an addiction hospital and he said the first 2 days are the worst. I must say i am feeling fairly normal again, not faking smiles, etc. The doctor said the good thing is with vicos it is much easier to get off versus some of the other drug addicts he sees on stronger things such as heroin. I am calling my family doctor today to get prescribed a strong NSAID for the pain. The funny thing is i actually feel almost (not quite as good) as when i was on vicos. I am at about 70 hours without vicoprofen right now. On a 1-10 scale i went from about a 2 or a 3 on Tuesday to a 4 yesterday and now about a 6. I'm quite shocked i'm feeling this good considering how i felt the first 36-48 hours or so. I almost feel like it's too good to be true. Thanks again for the kind words. This forum has been very good seeing there are a lot of "normal" people going through what i am going through.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.